# SDR FDEA201106092170

- Difficulty date: June 9, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 41,438 hours, 28,743 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 6517510253
- Condition: Cracked
- Location: Torque Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS LT LOWER TORQUE BOX UPPER WEB IS PUNCTURED AND CRACKED AT BS 1225, (BELOW BAZOOKA VALVE STAND-OFF) CUTOUT DAMAGE ON LT LWR TORQUE BOX UPPER WEB IAW SRM REV 103,   51-40-2 FIG 1 AND 51-10-1. FABRICATED REPAIR DOUBLER IAW SRM 53-10-2 FIG 6 AND   51-40-2 FIG 1. INSTALLED DOUBLER IAW SRM 51-40-2 FIG 1.
